EconPapers    
Economics at your fingertips  
 

An Irregular Grid Approach for Pricing High Dimensional American Options

S.J. Berridge and Johannes Schumacher
Additional contact information
S.J. Berridge: Tilburg University, Center For Economic Research

No 2002-99, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: American options; high-dimensional problems; free boundary problems; optimal stopping; variational inequalities; numerical methods; unstructured mesh; Markov chain approximation (search for similar items in EconPapers)
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... fb093dc1ff1/download (application/pdf)

Related works:
Working Paper: An Irregular Grid Approach for Pricing High-Dimensional American Options (2004) Downloads
Working Paper: An Irregular Grid Approach for Pricing High-Dimensional American Options (2004) Downloads
Working Paper: An Irregular Grid Approach for Pricing High Dimensional American Options (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:416a6d43-3466-47e0-b656-d3f60a23915f

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:416a6d43-3466-47e0-b656-d3f60a23915f